# SDR DL757100270

- Difficulty date: November 11, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 75,013 hours, 37,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1320 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LWR BILGE INTERCOSTAL VERTICAL WEB HAS CORROSION INBD AND OTBD SIDES BETWEEN STR 28R-29R STA 1320 TO 1340 CP 53-156-01I.  R & R INTERCOSTAL AT SAA SAT REF NON ROUTINE CARD 142114.
